# SDR FDEA201110134460

- Difficulty date: October 13, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101219
- Condition: Dented
- Location: Bs 1420 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP FRAME HAS DENT ON UPPER SURFACE AT BS 1420 BETWEEN STRINGERS S-23L- S-24L.  REPAIR CARRIED OUT AS PER EA F-5310-153430 PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
